Open Access
March, 1958 The Uniqueness of the Triangular Association Scheme
W. S. Connor
Ann. Math. Statist. 29(1): 262-266 (March, 1958). DOI: 10.1214/aoms/1177706724


Parameters for a class of partially balanced incomplete block designs with two associate classes are immediately implied by the triangular association scheme. This paper deals with the more difficult question of whether or not these parameters imply the triangular association scheme.


Download Citation

W. S. Connor. "The Uniqueness of the Triangular Association Scheme." Ann. Math. Statist. 29 (1) 262 - 266, March, 1958.


Published: March, 1958
First available in Project Euclid: 27 April 2007

zbMATH: 0085.35601
MathSciNet: MR97141
Digital Object Identifier: 10.1214/aoms/1177706724

Rights: Copyright © 1958 Institute of Mathematical Statistics

Vol.29 • No. 1 • March, 1958
Back to Top